Home | About JCVJS | Editorial board | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Advertise | Contact us |   Login 
Journal of Craniovertebral Junction and Spine
Search Articles   
    
Advanced search   
 

  Article Access Statistics

Year : 2018 | Volume:  9 | Issue Number:  4 | Page:  260-266

ORIGINAL ARTICLE

Recurrent lumbar disc herniation: Is there a correlation with the surgical technique? A multivariate analysis
Landi Alessandro, Grasso Giovanni, Mancarella Cristina, Dugoni Demo Eugenio, Gregori Fabrizio, Iacopino Giorgia, Bai Harrison Xiao, Marotta Nicola, Iaquinandi Andrea, Delfini Roberto

Number of times this article was viewed 936
Number of times this article has been printed  from the site 49
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article